MathSciNet Relay Station
MathSciNet bibliographic data
MR840165 (87e:15005) 15A04 (15A03)
Sylvester, John On the dimension of spaces of linear transformations satisfying rank conditions. Linear Algebra Appl. 78 (1986), 1–10.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement